Addiction: Substance Abuse Community
TRAMADOL AND DXM BAD IDEA?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

TRAMADOL AND DXM BAD IDEA?

Hi, I'm a 36 yo male. 2 weeks ago I made the most stupid thing in my life by taking for the fisrt time a complete bottle of pure DEXTROMETORPHAN when I'm taking TRAMADOL daily, that day I ended in the hospital by a respiratory crisis, tachycardia and high blood pressure, after that I'm having like night panic attacks and high blood pressure moments that I control with an special med. I'm afraid everything is in my mind but I can't control it sometimes. So my question is if this mixed substances could cause any mayor disorder in my body that is causing me this and when or how it could be stoped cause I barely sleep and I'm like anxious and nervous almost all the time. Now I'm even afraid of keep taking TRAMADOL cause I think it boosts my blood pressure but I'm not sure what to do, I´m so worried, any advice will be great.

Thanks!
Related Discussions
8 Comments Post a Comment
Blank
228936_tn?1249097848
This is a question for a Pharamicist or Doctor or use the board here where you can ask experts , doctors. I wish you all the best and hope you can stop taking ultram and all these drugs.
Blank
199177_tn?1332183097
Mr lucky is right and as he said I would stop the the tramadol its highly addicting and nasty to come off of.
Blank
1035021_tn?1296824307
of course, but I'd like to know the best way to do it cause is not easy...
Blank
Avatar_f_tn
What strength/frequency do you take the Tramadol per day?
Blank
1035021_tn?1296824307
I used to take 400 mg average before the DXM incident...
Blank
Avatar_f_tn
what dosage are you taking since the dxm incident?  the feelings of anxious could be from lowering your dose of tramadol.  tramadol should be tapered to lessen the effects of withdrawal.
Blank
199177_tn?1332183097
Reduse your intake one 1 pill a week it will help with your withdrawls and give you body time to adjust between each drop
Blank
1035021_tn?1296824307
I reduced to 150 mg from 400 mg daily, the other day I tried a bigger dose (300 mg) but this blows my blood pressure and then I have anxiety attacks by night, I'm taking a med for high blood pressure, I'm no hypertensive but this happens to me since the DXM incident.

I have my doubts about being doing the right thing with the intakes, blood pressure and anxiety attacks.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4522800_tn?1405696702
Blank
VICourageous
ID
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_f_tn
Blank
Krissy_123
Canada, AB